# SDR DALA2022090605952

- Difficulty date: September 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 83,014 hours, 26,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 DURING SVC CHK FOUND LT #2 ACCESS DOOR EMERGENCY LIGHT INOP. CORRECTIVE ACTION: RELAMP #2 LT DOOR EMERGENCY LIGHT. T/S PER B757 FIM 33- 51-00-815-802 & B757 WDM 33-51-13 AND FOUND TO BE BLWN FUSE. R/R LT ENTRY DOOR POWER SUPPLY PER B757 AMM 33-51. OPS CHK GOOD. (9205057)
